Alert archive / Ohio / Lake Effect Snow Warnings in 2007
Lake Effect Snow Warning 2, NWS Cleveland, OH
NWS Cleveland, OH issued this lake effect snow warning at Jan 16, 2007, 9:25 AM EST for Cuyahoga County, Geauga County, Ohio. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2007, 9:25 AM EST (14:25 UTC)
- Expired
- Jan 16, 2007, 7:34 PM EST
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
Counties Cuyahoga County, OH, Geauga County, OH
The radar
The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 2.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KCLE 161425 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 925 AM EST TUE JAN 16 2007 OHZ013-162230- /O.UPG.KCLE.LE.Y.0002.000000T0000Z-070117T0900Z/ /O.NEW.KCLE.LE.W.0002.070116T1425Z-070117T0900Z/ GEAUGA- INCLUDING THE CITY OF...CHARDON 925 AM EST TUE JAN 16 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WARNING FOR GEAUGA COUNTY IN NORTHEAST OHIO UNTIL 4 AM EST WEDNESDAY. HEAVIER LAKE EFFECT SNOW HAS DEVELOPED ACROSS GEAUGA COUNTY AND WILL LIKELY CONTINUE INTO THE AFTERNOON. 6 TO 8 INCHES OF SNOW IS LIKELY WHERE HEAVIER LAKE EFFECT SNOW PERSISTS. UNTREATED ROADS WILL BECOME SNOW COVERED AND VISIBILITY WILL BE REDUCED IN THE HEAVIER SNOW SHOWERS. MOTORISTS SHOULD ALLOW EXTRA TIME TO TRAVEL ACROSS GEAUGA COUNTY AND BE READY FOR WINTER DRIVING CONDITIONS. $$ OHZ011-162230- /O.NEW.KCLE.LE.W.0002.070116T1425Z-070117T0900Z/ CUYAHOGA- INCLUDING THE CITY OF...CLEVELAND 925 AM EST TUE JAN 16 2007 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE EFFECT SNOW WARNING FOR CUYAHOGA COUNTY IN NORTHEAST OHIO UNTIL 4 AM EST WEDNESDAY. HEAVIER LAKE EFFECT SNOW HAS DEVELOPED ACROSS CUYAHOGA COUNTY...ESPECIALLY THE EAST SIDE...AND WILL LIKELY CONTINUE INTO THE AFTERNOON. 6 TO 8 INCHES OF SNOW IS LIKELY WHERE HEAVIER LAKE EFFECT SNOW PERSISTS. 2 TO 4 INCHES OF SNOW IS LIKELY ELSEWHERE. UNTREATED ROADS WILL BECOME SNOW COVERED AND VISIBILITY WILL BE REDUCED IN THE HEAVIER SNOW SHOWERS. MOTORISTS SHOULD ALLOW EXTRA TIME TO TRAVEL ACROSS CUYAHOGA COUNTY AND BE READY FOR WINTER DRIVING CONDITIONS. $$ OHZ012-014-023-089-PAZ001>003-162230- /O.CON.KCLE.LE.Y.0002.000000T0000Z-070117T0900Z/ LAKE-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...JEFFERSON...WARREN... ASHTABULA...ERIE...EDINBORO...MEADVILLE 925 AM EST TUE JAN 16 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM WEDNESDAY FOR LAKE AND ASHTABULA COUNTIES IN NORTHEAST OHIO AND ERIE AND CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA. LAKE EFFECT SNOW SHOWERS WILL INCREASE THROUGH THE AFTERNOON HOURS...ESPECIALLY SOUTH OF INTERSTATE 90. 3 TO 5 INCHES OF SNOW IS EXPECTED WHERE LAKE EFFECT SNOW PERSISTS TODAY. ADDITIONAL ACCUMULATIONS ARE LIKELY TONIGHT ALTHOUGH THE SNOW SHOWERS WILL BECOME MORE LOCALIZED TONIGHT. UNTREATED ROADS WILL BECOME SNOW COVERED AND VISIBILITY WILL BE REDUCED IN THE HEAVIER SNOW SHOWERS. MOTORISTS SHOULD ALLOW EXTRA TRAVEL TIME ACROSS EXTREME NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA AND BE READY FOR WINTER DRIVING CONDITIONS. $$ KOSARIK
2 follow-up statements
000 WWUS41 KCLE 162025 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 325 PM EST TUE JAN 16 2007 OHZ011-013-170430- /O.CON.KCLE.LE.W.0002.000000T0000Z-070117T0900Z/ CUYAHOGA-GEAUGA- INCLUDING THE CITIES OF...CLEVELAND...CHARDON 325 PM EST TUE JAN 16 2007 ...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY FOR CUYAHOGA AND GEAUGA. LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO TONIGHT. A GRADUAL DECREASE IN COVERAGE AND INTENSITY OF SNOW IS EXPECTED TONIGHT BUT HEAVIER SNOW SHOWERS WILL PERSIST ACROSS EASTERN CUYAHOGA COUNTY AND GEAUGA COUNTY FOR A WHILE LONGER. SNOW ACCUMULATIONS TONIGHT WILL AVERAGE 2 TO 4 INCHES WHERE SNOW SQUALLS PERSIST WITH AN INCH OR LESS ADDITIONAL ACCUMULATION ELSEWHERE. NORTHWEST WINDS WILL DECREASE FROM ABOUT 20 MPH TO 10 MPH TONIGHT. UNTREATED ROADS WILL BECOME SNOW COVERED AND VISIBILITY WILL BE REDUCED IN THE HEAVIER SNOW SHOWERS. ROADS THAT ARE WET MAY BECOME ICY AFTER SUNSET. MOTORISTS SHOULD ALLOW EXTRA TIME FOR TRAVEL THIS EVENING. $$ OHZ012-014-023-089-PAZ001>003-170430- /O.CON.KCLE.LE.Y.0002.000000T0000Z-070117T0900Z/ LAKE-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...JEFFERSON...WARREN... ASHTABULA...ERIE...EDINBORO...MEADVILLE 325 PM EST TUE JAN 16 2007 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY FOR LAKE AND ASHTABULA COUNTY IN EXTREME NORTHEAST OHIO AND ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA. LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO TONIGHT. SNOW ACCUMULATIONS TONIGHT WILL RANGE FRO AN INCH OR LESS AT THE IMMEDIATE LAKESHORE TO 3 INCHES WHERE SNOW SHOWERS PERSIST. NORTHWEST WINDS WILL AVERAGE 20 MPH EARLY TONIGHT AND DECREASE TO 10 TO 15 MPH TONIGHT. UNTREATED ROADS WILL BECOME SNOW COVERED AND VISIBILITY WILL BE REDUCED IN THE HEAVIER SNOW SHOWERS. ROADS THAT ARE WET MAY BECOME ICY AFTER SUNSET. MOTORISTS SHOULD ALLOW EXTRA TIME FOR TRAVEL THIS EVENING. $$ KOSARIK
000 WWUS41 KCLE 170034 WSWCLE URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 734 PM EST TUE JAN 16 2007 OHZ011-013-170145- /O.CAN.KCLE.LE.W.0002.000000T0000Z-070117T0900Z/ CUYAHOGA-GEAUGA- INCLUDING THE CITIES OF...CLEVELAND...CHARDON 734 PM EST TUE JAN 16 2007 ...LAKE EFFECT SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW WARNING. LAKE EFFECT SNOW SHOWERS HAVE COME TO AN END THIS EVENING AND ONLY A FLURRY OR TWO REMAIN. $$ OHZ012-014-023-089-PAZ001>003-170145- /O.CAN.KCLE.LE.Y.0002.000000T0000Z-070117T0900Z/ LAKE-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...MENTOR...JEFFERSON...WARREN... ASHTABULA...ERIE...EDINBORO...MEADVILLE 734 PM EST TUE JAN 16 2007 ...LAKE EFFECT SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE EFFECT SNOW ADVISORY. SOME SNOW SHOWERS WILL STILL BE LIKELY DURING THE OVERNIGHT HOURS...MAINLY ACROSS ASHTABULA...ERIE...AND CRAWFORD COUNTIES. ADDITIONAL ACCUMULATIONS OF UP TO TWO INCHES IS POSSIBLE OVERNIGHT. THE THREAT FOR GREATER SNOWFALL AMOUNTS HAS ENDED. $$
What forecasters said that day
The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Jan 16, 6:30 AM EST, 2 hours 55 minutes earlier.
Area forecast discussion, Jan 16, 6:30 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 630 AM EST TUE JAN 16 2007 .AVIATION (12Z-12Z)... MVFR CIGS ACROS MUCH OF THE FORECAST AREA THIS MORNING WILL LINGER THROUGHOUT THE DAY. LAKE EFFECT SNOW SHOWERS WILL OCNLY DROP CIGS AND VSBY TO IFR CLE YNG AND ERI DURING THE DAY. DRIER AIR MOVG IN THIS EVENING WILL BEGING TO CUTOFF THE LAKE EFFECT WITH CIGS GRADUALLY BECOME VFR IN THE NE WHILE ELSW SKIES CLEAR OVERNIGHT. LOW VFR CIGS LIKELY HOLD ON OVERNIGHT WITH WNW FLOW OFF THE LAKE CONTINUING BUT MOISTURE LIMITED SO HEAVIER LAKE EFFECT SNOW SHOWERS SHOULD DIMINISH THIS EVENING. && .SHORT TERM(TODAY THROUGH THURSDAY NIGHT)... EARLY MORNING SATELLITE AND SURFACE ANALYSIS SHOWING DEPARTING AREA OF LOW PRESSURE TO OUR EAST...WITH A WEAK TROUGH EXTENDING BACK TO NORTHERN ILLINOIS. WELL DEFINED SHORTWAVE TROUGH EVIDENT ON WATER VAPOR IMAGERY THIS MORNING JUST TO THE NORTH OF LAKE ERIE...SCATTERED LAKE EFFECT SNOW SHOWERS HAVE DEVELOPED AHEAD OF THIS WAVE ACROSS MICHIGAN AND OHIO WITH MORE ON THE WAY AS COLD ADVECTION CONTINUES AT THE SURFACE AND ALOFT. OVERALL DID NOT NEED TO MAKE A WHOLE LOT OF CHANGES TO THE PREVIOUS FORECAST...ALTHOUGH THERE ARE STILL A NUMBER OF CONCERNS THIS MORNING TO KEEP IN MIND AS THIS EVENT PLAYS OUT. BOTH THE NAM AND GFS IN GOOD AGREEMENT WITH THEIR 00Z RUNS IN BRINGING IN LES TO AREAS EAST OF A LORAIN TO MANSFIELD LINE TODAY AS 850MB TEMPS DROP ALL THE WAY TO -16C BY LATE TODAY. DO EXPECT LES TO BECOME MORE WIDESPREAD IN NATURE AS THE MORNING PROGRESSES WITH HEAVIEST SNOW GRADUALLY MIGRATING EASTWARD INTO EXTREME EASTERN OHIO/NORTHWEST PA BY THIS AFTERNOON/EVENING. DID OBSERVE THAT 00Z RUNS NOW ADVERTISING 925-850MB FLOW TO BE SLIGHTLY MORE BACKED THAN PREVIOUS RUNS...STILL THINK THERE WILL BE A DECENT CONNECTION OFF OF LAKE HURON AT TIMES TODAY BUT PERHAPS NOT AS STRONG OR SIGNIFICANT AS WHAT THE 18Z RUNS WERE SHOWING. SNOW ACCUMS WILL BE SIMILAR TO PREVIOUS FORECAST AND SLIGHTLY ADJUSTED PER MORE NORTHWESTERLY COMPONENT OF FLOW ALOFT. NAM/LOCAL WRF BUFR DATA CONTINUE TO ADVERTISE A FAIR AMOUNT OF OMEGA THROUGH THE FAVORABLE SNOW GROWTH REGION EVEN ALONG THE LAKESHORE ZONES AND LAKE COUNTY. THINK SOME LOCATIONS ALONG THE LAKESHORE COULD SEE ADVISORY AMOUNTS THIS AFTERNOON AND EVENING AND WILL THEREFORE INCLUDE THESE LOCATIONS IN THE ADVISORY. STRONG SURGE OF DRY AIR WORKS IN BEHIND THE WAVE THIS EVENING...THIS IN COMBINATION WITH GRADUAL LOWERING OF INVERSION HEIGHT SHOULD ACT TO GREATLY DIMINISH SNOWFALL AFTER MIDNIGHT. THINK EXTREME NE OH/NW PA WILL SEE SNOW FOR THE MAJORITY OF THE OVERNIGHT HOURS BUT DO NOT THINK IT WILL BE ENOUGH TO PUSH LOCATIONS INTO WARNING CRITERIA. THEREFORE AM NOT PLANNING ON BUMPING ANY COUNTIES UP TO A LES WARNING AT THIS POINT. SNOW WILL CONTINUE INTO WEDNESDAY...BUT IN A GREATLY DIMINISHED FORM AS WAA ALOFT NUDGES 850MB TEMPS TO AROUND -8C...TOO WARM FOR LES. STRONG SURFACE RIDGING WILL MOVE IN OVER THE AREA WEDNESDAY AFTERNOON...BRINGING MORE SUN THAN CLOUDS TO THE WESTERN ZONES AND EVENTUALLY MOSTLY CLEAR SKIES TO ALL LOCATIONS BY WEDNESDAY NIGHT. SOME CLOUDS ON THE INCREASE ON THURSDAY AS A WEAK FRONT APPROACHES FROM THE WEST BUT THINK ANY CHANCE FOR PRECIP WOULD HOLD OFF UNTIL SOME POINT ON FRIDAY. AS FOR TEMPS...BIT OF A DISCREPANCY FOR TODAY WITH ALL FLAVORS OF MOS GUIDANCE ADVERTISING TEMPS AROUND FREEZING OR SLIGHTLY BELOW DESPITE CONTINUED COLD ADVECTION ALL DAY LONG. UPSTREAM TEMPS STRUGGLED TO BREAK OUT OF THE TEENS AND 20S...DO THINK THAT ALL SITES WILL GET INTO THE 20S BUT PROBABLY NOT MUCH MORE THAN MID 20S. LIKEWISE...TONIGHT SEEING GUIDANCE VALUES IN THE UPPER TEENS WHILE MID/LOWER TEENS SEEMS MORE REASONABLE. OVERALL TEMPS WILL BE AROUND OR SLIGHTLY BELOW NORMAL THROUGH THE REMAINDER OF THE WEEK. && .LONG TERM (THUR-MON)... MODELS LOOK SIMILAR TO YESTERDAYS LONGER TERM FORECASTS. RETURN FLOW AND WAA IS UNDERWAY BY THURSDAY. LOOKS TO BE DRY AND EWPOINTS WILL STILL BE LOW. SOME MID AND HIGH CLOUDS MAY BE PASSING BY TO THE NORTH AND EVENTUALLY CLOUDS WILL INCREASE FROM THE SOUTHWEST BUT AM OPTIMISTIC THAT WE CAN GET SOME SUNSHINE IN. GFS LOOKS MORE LIKE THE ECMWF MODEL NOW FOR FRIDAY WITH DEEPENING BUT PROGRESSIVE TROUGH OVER THE GREAT LAKES AND LESS THREAT OF A GULF STORM TRYING TO MOVE NORTH AS NORTHERN STREAM OF THE JET REMAINS STRONG. WILL LIKELY BE A FEW SNOW SHOWERS AS WELL AS SOME LAKE EFFECT SNOW INTO SATURDAY. WAA UNDERWAY AGAIN BY LATE SATURDAY AND AIRMASS AGAIN PROGGED TO MODIFY AND WARM BY SUNDAY. ALL MODELS DEVELOPING A NICE LOOKING STORM SYSTEM IN NATIONS MIDSECTION EARLY NEXT WEEK. GFS NOT PHASING A NORTHERN AND SOUTHERN LOW WHILE ECMWF LOOKS TO PHASE THE TWO OVER THE SOUTHERN PLAINS WHICH MAY BE OVERDONE. IN ANY CASE...OVERRUNNING PCPN MAY SNEAK IN FROM THE WEST NEXT MONDAY. AT THIS POINT IT LOOKS AT THOUGH THERE MAY BE ENOUGH WARM AIR FOR A CHANCE OF RAIN OR SNOW. WILL CUT BACK ON TEMPS A BIT FOR WEDNESDAY AS SOME OF THE COLDER AIR MAY LINGER. WILL LOWER TEMPS FRIDAY AND SATURDAY...NEAR GUIDANCE FRIDAY AND BLW GUIDANCE SATURDAY...AS NEXT CHUNK OF ARCTIC AIR LOOKS TO PERHAPS HAVE MORE DIRECT AIM FOR THE GREAT LAKES ALTHOUGH IT TOO LOOKS TO BE SHORT LIVED. WARMING BACK TO NEAR NORMAL BY MONDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...LAKE EFFECT SNOW ADVISORY 4 AM TUE THRU TUE NGT SNOWBELT NE OH. VARIOUS RIVER FLOOD WARNINGS IN EFFECT. PA...LAKE EFFECT SNOW ADVISORY 4 AM TUE THRU TUE NGT NW PA. && SHORT TERM...LEINS LONG TERM...KOSARIK AVIATION...WCR
Hazardous weather outlook, Jan 16, 5:30 AM EST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 530 AM EST TUE JAN 16 2007 OHZ003-006>011-017>022-027>033-036>038-047-171030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 530 AM EST TUE JAN 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT SCATTERED SNOW SHOWERS WILL AFFECT MOST OF THE OUTLOOK AREA DURING THE DAY TODAY. WHILE ACCUMULATIONS SHOULD REMAIN BELOW AN INCH...BRIEF PERIODS OF REDUCED VISIBILITIES CAN BE EXPECTED WITHIN THE HEAVIEST SNOW SQUALLS WITH LOCALLY UP TO 3 INCHES OF SNOW POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OHZ012>014-023-089-PAZ001>003-171030- LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 530 AM EST TUE JAN 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW SHOWERS WILL CONTINUE TODAY WITH 3 TO 5 INCHES OF SNOW EXPECTED BY THIS EVENING. LOCATIONS WITHIN THE HEAVIEST SNOW BANDS COULD SEE UP TO 4 TO 6 INCHES OF SNOW BY LATE TONIGHT. A LAKE EFFECT SNOW ADVISORY HAS BEEN ISSUED THROUGH EARLY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-171030- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 530 AM EST TUE JAN 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Lake Effect Snow Warnings in Ohio, 2007Every lake effect snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.